Forum

× Welcome click the New Topic button to post

High grade malignant non-invasive tumors.

4 months 3 weeks ago #55631 by Jack R
Jattanasio2

Unfortunately, chemotherapy drugs seem to affect each of us a bit differently. Not everyone winds up with the same side effects from the same drugs.

From my experience, the level of medical follow up and involvement is many times greater when chemo drugs are administered IV, than when administered via a catheter into the bladder. It seems it is left to us to report any ill effects from intravesical drug therapy.

If you have not already done so, please contact your care team with your concerns and symptoms. Your thought that the mitomycin treatment is the cause of your current issues is a possibility - if so, you may need to be followed as if you were receiving the drug by IV. Only your care team can evaluate the situation and address the symptoms your describe.

Chemo side effect can be quite unpleasant, but your care team can very much help with problems. Do give them a call and get some help.

Best,
Jack

What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
T0 CIS comes back.
BC clear as of 5/17 !
RCC found in my one (only) kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo , round 3
Begin year 4 with cis T0

Please Log in or Create an account to join the conversation.

4 months 3 weeks ago #55630 by Jattanasio2
I am new to the form , actually I’ve never been on a form before....I was diagnosised with a large high grade malignant turner 2017. Removed the tumer and then began BCG treatments. February’18, 3 small high grade removed and continued with BCG. June 2018 removed 2 more high grade malignant tumors, and placed mitomycin (chemo)inside the bladder for two hours. I left the hospital without a catheter, even though the last two surgeries I left with a catheter, 10 days after surgery, I had extreme pain on the right side of my abdomen. After a CAT scan they said I had a whole in my bladder. I left with a catheter and the within the last couple of week the pain has been tough to manage. I guess I’m wondering how can I find other who may have had mitomycin leak to other parts of the body or what they have experienced as far as side effects go.
I have lost over half of my hair, low fatigue, nausea,constipation/diarea...all yucky stuff. All from one treatment. My heart goes out to all of you that are living through this. Sending healing energy to all.
The following user(s) said Thank You: sara.anne

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 370 Guests 
Taross's AvatarTaross

Legend: Site Administrator Global Moderator Moderator Banned User Guest

Statistics

Total Messages: 50868 Total Sections: 1 Today Open: 1 Today Total Answer: 3
Total Subjects: 6518 Total Categories: 11 Yesterday Open: 1 Yesterday Total Answer: 2
Total Users: 7780 Latest User: sjhatch2024
Powered by Kunena Forum